Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1007 KB) | Metadata | Table of Contents | PRIMS summary
Volume 1, Issue 2, 1965, pp. 187–198
DOI: 10.2977/prims/1195196332

Published online: 1965-12-31

A remark on resolutions for Hopf algebras

Akira Iwai[1] and Nobuo Shimada

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Iwai Akira, Shimada Nobuo: A remark on resolutions for Hopf algebras. Publ. Res. Inst. Math. Sci. 1 (1965), 187-198. doi: 10.2977/prims/1195196332